i have itching problem on my whole body from 3 months.i start taking claritin but it effects for just untill the time of next dose.this itching is too worse that sometime i feel too much irritated.it occurs any time day or night.but when it starts i make my whole body red with rashes.after sometime it stops and ther appear again.please tell me what to do
I had to take benedryl - everything itched... I mean --- like inside your ears itch... The bottoms of your feet --- in places that NOTHING reaches.
Uhm - oatmeal pack baths - olive oil on skin (dunno why this one worked for me - but it did) - extra conditioners in hair and no soaps that were drying. My skin was a creeping crawling mass of itch... So I can identify. TOTALLY. LOL!
Remember to drink TONS of water. Almost literally.
If it gets too bad, talk to the doctors OK? It could be a sign of other issues as well - so remember --- DO NOT DISCOUNT your sides... Pay attention to them and journal them.
Hugs - and 3 months down is part of the battle!
Seems the more water I drank - the less my skin flaked.
Ive been itching and scratching for what seems to be a long time. It has tapered off to a point when people see me in public they dont look at me like I have fleas. It was very embarrasing there for a few months.
TOday I was driving and had to scratch the bottom of my foot while driving. Thats was fun!
You scratch in the weirdest places, especially the ones you cannot reach.
I was prescribed peanut oil for the ears my ears and now they are great .That was a horror before I decided to go to the ENT!!
Now,,just a scratch scatch here and a scratch scratch there but Im not ripping my skin off anymore thanks to Gold Bond Creme, Benadry pills, and Eucerin creme.
I had the rash for 8 months during tx. I am 8 wks post tx and still having rash episodes.
Like meki, I used olive oil, all the various lotions (Gold Bond, Lubriderm, Eucerin, Aveeno, witch hazel), even went on prednisone and topical steroids, benydryl, atarax and Pepcid AC. I also did the oatmeal baths, but was told this actually dries out the skin (?). After bathing, I never dried off but immediately applied oilve oil or some other hydrating oils. I have subdermal damage because of scratching episodes and the sores are healing slowly. Unfortunately it just felt so good to scratch!!!!
I have the most awlful rash and dry skin, i have tried all the over the counter products. my doctor prescribed a antihystimine for me, it helps. two of the over the counter creams that i use is Sarna Ultra, it works for a little while, the other is A Mantel cream, very expensive, it also helps a little. i see a dermatologist monthly she is trying different things. try the over the counter stuff first and also let your doctor know. hope it gets better for you
OMG......I'm tearing myself apart, literally!! I keep my nails filed as short as possible but will grab a hairbrush or an emery board to scratch. Have tried 99% of creams, lotions and potions and not one gives me any relief. I think I need to see a derm?
I feel for all of you that're doing the Itchy Scratchy Boogie! LOL I've got the same problem...I've had the rash all over my back for alomst 3 months now! Got it pretty much in control now...flares up bad once in awhile..what really bothers me to no end is when my nose itches ~ I keep scratching it and the itch gets worse. Same with my ears! I find Gold Bond Ultimate Healing skin therapy lotion helps allot. Now if I could do something about my noes I'd be a happy camper! lol
Ohh I can relate about the itching It is driving me crazy but I found something that helps me and it was by accident. I take Alprazolam 0.5mg the smallest you can get for anxciety and it helps take take some of the itching away quit a bit infact. My Dr gave it to me. hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.